advertisement
Question
Posted by: Stressed | 2005/07/17

Period related/

Hi

I am on triphasil for the past year now. I received my periods this month, but it was a bit weird. My periods started 2 days to early for only a day and stopped and then it started again on the correct time for a full cycle. What could be the concequinces of this.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It doesn't sound like anything to worry about.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Melanie | 2005/07/18

Hi there, it could be stress related. You had a normal cycle so if I was you I would not stress about it.

Reply to Melanie

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement